# SDR ASAA2022120441016

- Difficulty date: December 4, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 37,483 hours, 11,978 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPACERS 5,6,17 AND 18 ON ENG #2 ARE WORN. GROUNDED - YES. REPLACED SPACERS 5,6,17, AND 18 ON ENG #2 REF. ASA T/C 78472010.
